说明: 说明: D:\ftp\/teachers/gansb/photo.jpg

Shaobo GAN

School of Mathematical Sciences

Peking University

Beijing 100871

People's Republic of China

 

Email: gansb@math.pku.edu.cn

Tel: 10-62756071 (O)

Office: Science Building 14106

Fax: 10-62751801

 

International Workshop on Global Dynamics Beyond Uniform Hyperbolicity

化学学院2015级线性代数(B)(教学进度及作业

 

Personal information

 

Birth: September 10, 1969,

in Cai-Tan Village, Tian-Men County, Hubei Province, China

Citizenship: Chinese

 

Teaching experience

 

2005.8--    Peking University  Professor

2000.8--2005.8 Peking University   Associate Professor

1997.7--2000.8 Peking University   Lecturer

1998.2--1999.8 ICTP, Trieste, Italy Postdoc

1992.8--1994.8 Tsinghua University Assistant Professor

Education

 

1985.09--1989.07 Tsinghua University, Beijing B. S.

1989.10--1992.07 Peking University, Beijing   M. S.

1994.09--1997.07 Peking University, Beijing   Ph. D.

 

Publications

Gan, Shaobo; Yang, Dawei, Morse-Smale systems and horseshoes for three dimensional singular flows. arXiv:1302.0946.

Gan, Shaobo; Liu, Zhaonan; Zheng, Rusong, On the hyperbolicity of flows. Sci. China Math.  59  (2016),  no. 4, 645--652.

Bonatti, Christian; Gan, Shaobo; Yang, Dawei, Dominated chain recurrent class with singularities. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5)  14  (2015),  no. 1, 83--99.

Shi, Yi; Gan, Shaobo; Wen, Lan, On the singular-hyperbolicity of star flows. J. Mod. Dyn.  8  (2014),  no. 2, 191--219.

Bonatti, Christian; Gan, Shaobo; Yang, Dawei, On the hyperbolicity of homoclinic classes. Discrete Contin. Dyn. Syst.  25  (2009),  no. 4, 1143--1162.

Yang, Dawei; Gan, Shaobo, Expansive homoclinic classes, Nonlinearity 22 (2009), 729--733.

Wen, Xiao; Gan, Shaobo; Wen, Lan, C1-stably shadowable chain components are hyperbolic, Journal of Differential Equations 246 (2009), 340--357. Zhu Shengzhi, Gan Shaobo, and Wen Lan, Indices of singularities of robustly transitive sets, Discrete and Continuous Dynamical Systems - Series A 21 (2008), 945--957.

Bonatti, Christian; Gan, Shaobo;  Wen, Lan, On the existence of nontrivial homoclinic classes, Ergodic Theory and Dynamical Systems 27 (2007), 1473--1508.

Gan, Shaobo; Wen, Lan, Nonsingular star flows satisfy Axiom A and the no-cycle condition, Invent. Math., 164  (2006), no. 2, 279--315.  

文兰,甘少波,阻碍集、拟双曲性与线性横截性,澳门皇冠金沙网站十大学报(自然科学版),第42卷,第一期, 20061月,1-10.

Zhang, Yong; Gan, Shaobo, On Mane's proof of the $C^1$ stability conjecture, Acta Mathematica Sinica (English Series) 21 (2005), no. 3, 533-540.

Li, Ming; Gan, Shaobo; Wen, Lan, Robustly transitive singular sets via approach of an extended linear Poincaré flow, Discrete and Continuous Dynamical Systems - Series A 13 (2005), no. 2, 239-269.

Gan, Shaobo, A necessary and sufficient condition for the existence of dominated splitting with a given index, Trends in Mathematics 7 (December 2004), no. 2, 143-168

Gan, Shaobo; Wen, Lan, Heteroclinic cycles and homoclinic closures for generic diffeomorphisms, J. Dynam, Differential Equations 15 (2003), no. 2-3, 451471.

Gan, Shaobo, A generalized shadowing lemma, Discrete Contin. Dyn. Syst. 8 (2002), no. 3, 627-632.

Gan, Shaobo, Horseshoe and entropy for $C\sp 1$ surface diffeomorphisms, Nonlinearity 15 (2002), no. 3, 841-848.

Shaobo GAN, Sturmian Sequences and the Lexicographic World,  Proceeding of American Mathematical Society, 129 (2001), no. 5, 1445-1451.

Gan, Shaobo; Zhang, Meirong, Resonance pockets of Hill's equations with two-step potentials, SIAM Journal on Math. Analysis, 32 (2000), no. 3, 651-664. 

Gan, Shaobo, The Star Systems X* and a Proof of the C1 Omega-stability Conjecture for Flows, Journal of Differential Equations, 163 (2000) 1--17.

Zhang, Meirong; Gan, Shaobo, Constructing resonance calabashes of Hill's equations using step potentials,  Proceedings of the Cambridge Philosophical Society, 129 (2000), 153--164.

Gan, Shaobo, The Star Systems X* and a Proof of the C1 Omega-stability Conjecture for Flows, ICM 98 Berlin, Abstracts of Short Communications and Posters (1998), pp. 175.

Gan, Shaobo, A Note on the Obstruction Sets of Discrete Systems, In: DYNAMICAL SYSTEMS, Proceedings of the International Conference in Honor of Professor Liao Shantao, Peking University, China, 9--12 August 1998, Eds. Yunping Jiang and Lan Wen, World Scientific, 55--61.

Gan, Shaobo, Another proof for C1 stability conjecture for flows, SCIENCE IN CHINA (Series A)  41 (October 1998), no. 10 1076--1082.

Gan, Shaobo, Ergodic Theory of a Class of CA (in Chinese), Acta Scientiarum Naturalium Universitatis Pekinensis, 32 (May 1996), no. 3, 293--301.

Last revise time: September 12, 2016

XML 地图 | Sitemap 地图